3 doctors weighed in:

Bloated 5 days after taking plan b?

3 doctors weighed in
Dr. CAMHUONG NGUYEN
Pharmacology
1 doctor agrees

In brief: Plan B

Bloating is not reported side effect of plan b.
Plan b can stay in your system 5-6 days. Need to see doctor if bloating becomes bothersome.

In brief: Plan B

Bloating is not reported side effect of plan b.
Plan b can stay in your system 5-6 days. Need to see doctor if bloating becomes bothersome.
Dr. CAMHUONG NGUYEN
Dr. CAMHUONG NGUYEN
Thank
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Check preg test

Plan b is essentially a large dose of Progesterone hormone designed to mess up the normal hormonal balance to block or delay ovulation.
Bloating would not be a surprising side effect. The stress of worrying about pregnancy can also cause bloating. Important to check a preg test to make sure it worked and then schedule a visit with your obgyn to start more effective long term birth control.

In brief: Check preg test

Plan b is essentially a large dose of Progesterone hormone designed to mess up the normal hormonal balance to block or delay ovulation.
Bloating would not be a surprising side effect. The stress of worrying about pregnancy can also cause bloating. Important to check a preg test to make sure it worked and then schedule a visit with your obgyn to start more effective long term birth control.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors